Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Dynamik komplexer technischer Systeme     Collection: Systems Biology     Display Documents



  history
ID: 493300.0, MPI für Dynamik komplexer technischer Systeme / Systems Biology
An Asymptotic Analysis of the Mean First Passage Time for Narrow Escape Problems : Part II : The Sphere
Authors:Cheviakov,, A. F.; Ward, M. J.; Straube, R.
Language:English
Date of Publication (YYYY-MM-DD):2010
Title of Journal:SIAM Multiscale Modeling and Simulation
Volume:8
Issue / Number:3
Start Page:836
End Page:870
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:Ernst-Dieter Gilles
Affiliations:MPI für Dynamik komplexer technischer Systeme/Systems Biology
External Affiliations:University of Saskatchewan
Department of Mathematics and Statistics
Saskatoon, SK, S7N 5E6, Canada

University of British Columbia
Department of Mathematics
Vancouver, BC, V6T 1Z2, Canada
Identifiers:URL:http://dx.doi.org/10.1137/100782620
LOCALID:13/10
Full Text:
You have privileges to view the following file(s):
493300_edoc.pdf  [856,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.